|Atripla and Hepatitis B
Dec 26, 2012
Season Greetings Dr. Henry. I have travelled extensively and did my share of not too nice activities. I have now completed my PEP atripla treatment 2 days now. Let's say I have hepatitis B, what symptoms to monitor for a possibly flare up. I did an LFT 2 weeks ago and the number was 61. The doc says nothing to be concerned about. Another question supposing baseline test for HIV pre PEP was false and I took the atripla for a month. What happens to me after stopping the atripla? I have so many questions and very fearful. I never missed any dose of the PEP atripla treatment except for shifting from taking it at 2pm to 6pm.
| Response from Dr. Henry
You can be tested for hepatitis B-if not evidence of infection then no problem expected when stopping Atripla. If your baseline HIV test was false negative (unlikely but that would be reflected by negative antibody test but possibly + direct HIV test) then after the Atripla is taken the HIV levels may rebound/be detected if you were already infected. An unlikely but possible scenario that most persons familiar with NPEP and HIV would monitor for in follow-up. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Tingling In Feet After Licking Genital Worried I Have HIV
- Vomiting After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.